# SDR SWAA2016041951080

- Difficulty date: March 31, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 42,058 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD WEB CORRODED, BETWEEN BS 445 - 485, RBL 29.  R & R WEB IAW SRM & DWG.
